How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20389
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

Feel uncomfortable wanting to pee often. Top of penis feels

Resolved Question:

Feel uncomfortable wanting to pee often. Top of penis feels uncomfortable. Had urine sample checked and bloods taken at local GP and all clear. Had this about 10 years ago and cant remember perscription that cured it ????mispotsit, not sure. Trying to drink plenty to wash system through. Can you help.
Submitted: 2 years ago.
Category: Urology
Expert:  Dr. Y. replied 2 years ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.
How long have you had these symptoms?
Customer: replied 2 years ago.

This time about a week. Last time 3/4 days maybe. no so severe as last

time but still uncomfortable particularly when trying to sleep. Thank you for your help.

Expert:  Dr. Y. replied 2 years ago.
Have you ever been on any medication for your prostate such as tamsulosin?
Customer: replied 2 years ago.

No I have never been on any medication for prostate. In fact apart from

the occasional cold remedy I have been drug free most of my life. Is there such a medicine called Mispotsit which is unpleasant to taste but

can be mixed with orange juice etc. About ten years ago this seemed to

cure the problem. I mentioned this to my GP but he made no comment

about it.

Expert:  Dr. Y. replied 2 years ago.

I am not familiar with any medication called Mispotsit, but I think that is a home remedy for urinary tract complaints.

It is possible that your symptoms are related to prostate obstruction from enlargement of the prostate. You may benefit from a medication such as tamsulosin that was designed specifically to treat these symptoms. I would recommend

you get in to see your doctor for an exam to see if you would benefit from this. Hope this helps.
Dr. Y. and other Urology Specialists are ready to help you